MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO REVOLUTION FRICTION CEMENT GUN; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-KALAMAZOO REVOLUTION FRICTION CEMENT GUN; MIXER, CEMENT, FOR CLINICAL USE
Model Number 0606100000
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use paint was chipping off the device.The procedure was successfully completed and there was no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
REVOLUTION FRICTION CEMENT GUN
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8544456
Report Number0001811755-2019-01294
Device Sequence Number18932684
Product Code JDZ
UDI-Device Identifier07613154259793
UDI-Public07613154259793
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0606100000
Device Catalogue Number0606100000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2019
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1